Problem With Prostatitis, Semen Leakage, And Erecticle Dysfunction

Question

Asked by Onsenlover100

Problem With Prostatitis, Semen Leakage, And Erecticle Dysfunction

Hello. I am a 25 year old male. I have been diagnosed with type III prostatitis four months ago. I am currently being treated with Cernilton for the prostatitis and Calonal for pain. I recently started dating a new girl 2 weeks ago. After I would kiss her, by penis would get aroused and I would leak semen. And since the first time I kissed her my penis has been leaking semen in the middle of the day too. The other night we tried to have sex for the first time, I could not get an erection. I asked my urologist if he could help me and he said there was nothing he could do. I feel helpless. Is there any kind of medication I should be taking or is there anything non medical I could do?

Thanks

Answer

O - Type III prostatitis appears to be poorly understood and there is apparently little evidence that the old "tried and true" pharmacologic approaches help very much. There is apparently some evidence for longer use of alpha blockers if they have not been tried before. You should ask your urologist about that and if he is not familiar with the research ask him if he would check it out. You may also want to consider getting a second opinion. With regard to the leakage of pre-ejaculate, that is a sign of arousal that does not reflect a medical problem of any kind. Finally, the erectile dysfunction really needs to be tested to see if it is emotional or physical. Try the self-test and see what you discover. If you can not get an erection by any means then talk to your doctor about the ED medications currently available.

Rick Wirtz

Rick Wirtz is a Psychologist, not a psychiatrist or medical doctor. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.